Skip to Main content Skip to Navigation
Journal articles

Diameter pinching in almost positive Ricci curvature

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00555282
Contributor : Erwann Aubry <>
Submitted on : Wednesday, January 12, 2011 - 5:42:53 PM
Last modification on : Monday, October 12, 2020 - 10:27:29 AM

Identifiers

  • HAL Id : hal-00555282, version 1

Collections

Citation

Erwann Aubry. Diameter pinching in almost positive Ricci curvature. Commentarii Mathematici Helvetici, European Mathematical Society, 2009, 84 (2), pp.223-233. ⟨hal-00555282⟩

Share

Metrics

Record views

131